# SDR DALA2018041102502

- Difficulty date: April 10, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 63,912 hours, 25,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROWS 23 - 26 EMERGENCY LIGHTS INOPERATIVE. TROUBLESHOT IAW WDM 33-51-13, FOUND BATTERY CHARGER M10567 DEFECTIVE.  REMOVED AND REPLACED THE CHARGER IAW AMM 33-51, OPS CHECKED NORMAL.
